Does trazodone cause constipation or weight gain?
- 3 Oct 2012 by sophie10
- constipation, obesity, trazodone, weight
3 Oct 2012
They are right up there in the top 10 side effects of trazedone.
3 Oct 2012
Hello sophie10. 7.6% of people taking Trazodone experience constipation. Weight gain is not a major side effect. Weight loss is much more common and is a side effect to 5.7% of people using the drug. Regards pledge
2 May 2014
Yes def constipation nd wher it takes away ur energy nd increases ur appetite weight gain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took this for four years (150mg). I gained 30 pounds - used to be v slim. I stopped this year end of March. I haven't lost any weight at all ...
1 answer • 10 May 2014
I have been taking some meds for pain in my back and neck because of a car accident. In the process i have put on some weight because of different ...
4 answers • 26 Aug 2014
I have hypothalamic amenorrhea and the doctor wants me on birth control (even though I already cannot get pregnant due to no cycle - which FYI is ...
0 answers • 20 Jul 2015